Browse Published Resources

Published Resources Details Journal Article

Author
Kirkpatrick, J.B.
Title
The numerical intraspecific taxonomy of Eucalyptus globulus Labill. (Myrtaceae)
In
Botanical Journal of the Linnean Society
Imprint
vol. 69, no. 2, 1974, pp. 89-104
Abstract

The history of the taxonomic perception of Eucalypgus globulus Labill. is described. Morphological-geographical clusters within E. globulus are identified through the use of a
polythetic, agglomerative classificatory strategy. The results of the numerical analysis and unpublished data on geographic variation strongly suggest that four subspecies should be
recognized. Thus three taxa formerly regarded as species are reduced to subspecies of E. Globulus